# SDR CALA0100236

- Difficulty date: March 19, 2001
- Submitted: March 21, 2001
- Operation: Air carrier
- Aircraft: N14062
- Make and model: Doug DC-10-30
- Aircraft serial: 47863
- Aircraft time: 105,732 hours, 21,242 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND GALLEY G1A-G5 RT SUPPORT BEAM CORRODED.  A NEW SUPPORT BEAM WAS INSTALLED IAW SRM 51-35-00.
